MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected pump to perform the investigation.
 
Event or Problem Description
On 8/22/2019, a distributor of zyno medical reported a flow rate issue of the pump.A user facility representative contacted the distributor on 8/22/2019, stating that "pump (b)(4) was infusing too quickly." she stated "sometimes it says there's more in the bag than there actually is." she also stated that "sometimes the pump would complete an infusion and there would still be a significant amount of medication left in the bag." medication used was gammaked.A patient was involved, but there was no harm.The device operator was a registered nurse.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2019-00025).
 
Additional Manufacturer Narrative
The affected pump returned from the customer was tested by the service provider.Zyno medical received the evaluation report from the service provider on 11/22/2019.The reported "flow rate" issue couldn't be repeated.The pump passed the test, and the flow rate was within specification.The complaint couldn't be confirmed.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key8936114
Report Number3006575795-2019-00025
Device Sequence Number1812456
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800
Device Catalogue NumberZ-800
Device Lot Number20130123-SH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1